I'm not sure if this is a compositing issue, or what might be causing this. I'm running Arch Linux (64bit) and Final Term is the only app causing this peculiar issue. Any ideas?
I've used many variants of Linux(mostly Debian derivatives) for over a decade now. One problem that I haven't seen solved satisfactorily is the issue of horizontal tearing, or Vsync not being ...
How can i disable compositing via the command line? I need to disable temporarily for some games, like Nexuiz, for use in a wrapper script to toggle compositing status.
How can I add smooth scrolling between tags in the Awesome WM? I realize I can't run compiz with Awesome. Is there something comparable that I can run? I don't need any other effects, switching ...
Will we still be able to use Compiz?
In order for me to watch HD videos without tearing, I need to disable my Composite setting in xorg.conf Section "Extensions" Option "Composite" "Disable" EndSection But I love my transparency, ...